# SDR NACA2025040800007

- Difficulty date: April 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT LH WING UPPER SKIN UPPER SURFACE BETWEEN WS.399 AND WS.401 , REAR SPAR AREA.  CORROSION WAS FOUND AT LH WING UPPER SKIN UPPER SURFACE BETWEEN WS.390 AND WS.392 , REAR SPAR AREA.  CORROSION WAS FOUND AT LH WING UPPER SKIN UPPER SURFACE BETWEEN WS.380 AND WS.382, REAR SPAR AREA.  CORROSION WAS FOUND AT LH WING UPPER SKIN UPPER SURFACE BETWEEN WS.369 AND WS.371 , REAR SPAR AREA.   REMOVED CORROSION LEVEL 2 AT LH WING UPPER SKIN UPPER SURFACE AND REMAINING THICKNESS 0.191" IS OVER LIMIT. AREA CLEAN AND PROTECTIVE. PER EO 737-57-0051 PME NO: 004693 DATE DUE: DEC 01 2025 CAT B REPAIR.
